Constructive methods in probabilistic metric spaces
Fundamenta Mathematicae, Tome 67 (1970) no. 1, pp. 115-124
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_67_1_115_124,
author = {Eizo Nishiura},
title = {Constructive methods in probabilistic metric spaces},
journal = {Fundamenta Mathematicae},
pages = {115--124},
year = {1970},
volume = {67},
number = {1},
doi = {10.4064/fm-67-1-115-124},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-67-1-115-124/}
}
Eizo Nishiura. Constructive methods in probabilistic metric spaces. Fundamenta Mathematicae, Tome 67 (1970) no. 1, pp. 115-124. doi: 10.4064/fm-67-1-115-124
Cité par Sources :